# SDR 20010227CW004

- Difficulty date: December 29, 2000
- Submitted: February 27, 2001
- Operation: General aviation
- Aircraft: N117HS
- Make and model: Beech 58TC
- Aircraft serial: TK21
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26BK9
- Part serial: 10A0018G
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ELECT STANDBY GYRO HORZ, INOPERATIVE.  REMOVED INSTRUMENT, CAN HEAR LOOSE PARTS MOVING AROUND INSIDE INSTRUMENT.  REMOVED AND RETURNED TO MFG.
